# SDR FDEA202109062234

- Difficulty date: September 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 91,095 hours, 21,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAIL DURING PREFLIGHT WITH  EMER LT BATT 1 LO (LEVEL 1 ALERT).  PERFORMED OPERATIONAL TEST OF THE EMERGENCY  LIGHTING SYSTEM REF AMM 33-50-00-5. NO FURTHER  FAULTS FOUND.OPS CHECK GOOD AT THIS TIME.
